# SDR GTIA2023041437111

- Difficulty date: April 11, 2023
- Submitted: April 14, 2023
- Operation: Air carrier
- Aircraft: N608NK
- Make and model: Airbus A320-232
- Aircraft serial: 4902
- Aircraft time: 41,388 hours, 18,818 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUME EVEN ON DECENT.-PERFORMED DECONTAMINATION OF THE ECS IAW AMM 21-00-00. COULD NOT DUPLICATE FUME SMELL. A/C OK FOR SERVICE
